Generalized subharmonic functions : monotonic approximations and an improved maximum principle
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 3, p. 207-222
@article{ASNSP_1963_3_17_3_207_0,
     author = {Littman, Walter},
     title = {Generalized subharmonic functions : monotonic approximations and an improved maximum principle},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 17},
     number = {3},
     year = {1963},
     pages = {207-222},
     zbl = {0123.29104},
     mrnumber = {177186},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1963_3_17_3_207_0}
}
Littman, Walter. Generalized subharmonic functions : monotonic approximations and an improved maximum principle. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 3, pp. 207-222. http://www.numdam.org/item/ASNSP_1963_3_17_3_207_0/

1 Friedman, A., A Strong Maximum Principle for Weakly Subparabolic Functions, Pac. J. Math., Vol II, 1961, pp. 175-184. | MR 123096 | Zbl 0112.32503

2 Littman, W., A. Strong Maximum Principle for Weakly L-Subharmonic Functions, J. Math Mech., Vol 8, 1959, pp. 761-770. | MR 107746 | Zbl 0090.08201

3 Miranda, C., Equazioni alla derivate parziali di tipo ellittico, Berlin. 1955. | MR 87853 | Zbl 0065.08503

4 Rado, Subharmonic Functions, New York, 1949.